# SDR UPS05845181

- Difficulty date: July 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 55 L24l-L25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME 55 A/C COMPT BETWEEN L24L AND L25L.  REMOVED CRACKED FRAME AT STA 55 L24L-L25L IAW SRM 51-3-0.  FABRICATED REPAIR FRAME SECTION, REPAIR ANGLES, AND FILLER IAW SRM 53-03-03 FIG3 AND 53-2-0.  INSTALLED FRAME SECTION AND REPAIR ANGLES AND FILLER AT STA 55 L24L-L25L IAW SRM 51-1-20D.
